# SDR 2008UALA00946

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 54,816 hours, 20,243 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHTS SWITCH WILL DISARM WITH COVER DOWN.  COVER SPRING OUT OF ADJUSTMENT.  SECURED THE SPRING AND SWITCH OPERATES NORMALLY.
